Injective optimal realizations of finite metric spaces

Koolen, Jack H., Lesser, Alice, Moulton, Vincent ORCID: https://orcid.org/0000-0001-9371-6435 and Wu, Taoyang ORCID: https://orcid.org/0000-0002-2663-2001 (2012) Injective optimal realizations of finite metric spaces. Discrete Mathematics, 312 (10). pp. 1602-1610. ISSN 1872-681X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Users 2731 not found.
Date Deposited: 13 Nov 2012 12:41
Last Modified: 23 Oct 2022 00:19
URI: https://ueaeprints.uea.ac.uk/id/eprint/40091
DOI: 10.1016/j.disc.2012.02.003

Actions (login required)

View Item View Item